Posted by Jim R on November 02, 2001 at 05:54:34:
In Reply to: Sounds familiar posted by Tim M on November 01, 2001 at 19:46:21:
because I read that lithium and indomathacin didn't mix (will try to find the quote later in this post and include...)
I knwo abou the tremors. Since I started taking the lithium, I find it particularly difficult to type, believe it or not. My finger coordination seems to have gone to hell. And the other day, although I HATE afternoon naps becasue they make me feel SO WEIRD, I had one (probably due to sleep deprivation after 2 1/2 weeks of getting 2-3 CH hits at night) and when I woke up, I was shaking all over...not fine tremors but gross ones - to the point I was wondering if it was me or the ground shaking (and I live in NH - LOL!)- thought I might be having atrial fibrillation because my heart was thumping pretty fast - scary, to say the least. It went away, but I can't help but think the lithium had something to do with this because I've never reacted quite this violently to an afternoon nap!
See if I can find that article to quote:
"There are a number of troublesome drug interactions. Lithium intoxication can occur with the concurrent use of methyldopa, tetacycline or indomethacin; there are, in addition, isolated reports of CNS toxicity with the concurrent use of haloperidol, thioridazine, carbamazepine, or phenytoin (Medical Letter, 1980)."
Not to scare you bro, I am sure your doc knows what he is doing - I just find it interesting, because that drug is one of the ones they tried me on that unfortunately, didn't work. PFDANs to ya.
Post a Followup